MAUDE Adverse Event Report: COCHLEAR BONE ANCHORED SOLUTIONS AB BIA310 IMPLANT 4MM W ABUTMENT 14MM; COCHLEAR BAHA CONNECT SYSTEM

COCHLEAR BONE ANCHORED SOLUTIONS AB BIA310 IMPLANT 4MM W ABUTMENT 14MM; COCHLEAR BAHA CONNECT SYSTEM
Model Number P1340893
Medical Device Problem Code Patient Device Interaction Problem (4001)
Health Effect - Clinical Codes Skin Infection (4544); Skin Inflammation/ Irritation (4545)
Type of Reportable Event Serious Injury
Event or Problem Description
Per the clinic, the patient initially experienced soft tissue problems causing persistent localized inflammation around the abutment site.Subsequently, the abutment was removed on (b)(6) 2024, to allow the skin to heal.However, on (b)(6) 2024, the patient was placed under general anaesthesia in order to explant the internal fixture due to an infection at the implant site.The patient was reimplanted with another cochlear device during the same surgery.

Brand Name
BIA310 IMPLANT 4MM W ABUTMENT 14MM
Common Device Name
COCHLEAR BAHA CONNECT SYSTEM
Manufacturer (Section D)
COCHLEAR BONE ANCHORED SOLUTIONS AB
konstruktionsvägen 14
mölnlycke, 435 3 3
SW  435 33
Manufacturer (Section G)
COCHLEAR BONE ANCHORED SOLUTIONS AB
konstruktionsvägen 14
mölnlycke, 435 3 3
SW   435 33
Manufacturer Contact
asyikin zulkhairi
unit ug-1, vertical podium
no. 8 jalan kerinchi,
kuala lumpur, wilayah persekutuan 59200
MY   59200
MDR Report Key20731166
Report Number6000034-2024-03939
Device Sequence Number21056261
Product Code MAH
UDI-Device Identifier09321502043908
UDI-Public(01)09321502043908(10)COH1275588(17)240116
Combination Product (Y/N)N
Initial Reporter CountryUK
PMA/510(K) Number
K182116
Number of Events Summarized1
Summary Report (Y/N)N
Device Explanted Year2024
Serviced by Third Party (Y/N)N
Reporter Type Manufacturer
Report Source Health Professional
Initial Reporter Occupation Other
Type of Report Initial
Report Date (Section B) 11/20/2024
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? No
Operator of Device Lay User/Patient
Device Expiration Date01/16/2024
Device Model NumberP1340893
Device Catalogue NumberP1340893
Device Lot NumberCOH1275588
Was Device Available for Evaluation? No
Type of Report(Section G)Initial
Initial Date Received by Manufacturer 10/24/2024
Initial Report FDA Received Date11/20/2024
Was Device Evaluated by Manufacturer? (Y/N) No
Is the Device Labeled for Single Use? (Y/N) Yes
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Initial
Patient Sequence Number1
Outcome Attributed to Adverse Event Required Intervention;
Patient SexMale